# SDR AU510001908

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam Follower
- Part number: 72877R
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ECI PNO 72877R CAM FOLLOWERS FAULTY. LIFTERS ARE BADLY WORN AND CAMSHAFT LOBES DAMAGED. ENGINES FITTED WITH THIS PN LIFTERS INCLUDE MFG TIO540J2BD AND O320D2J MODELS. (MATERIAL - ORGANIZATIONAL ) (CASA NR 510001908)
